Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 40, NWS Lincoln, IL

June 19, 2011Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 19, 2011, 10:29 AM CDT for Lawrence County, Illinois. It took effect at Jun 19, 2011, 4:00 PM CDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 10:29 AM CDT (15:29 UTC)
In effect from
Jun 19, 2011, 4:00 PM CDT
Expired
Jun 22, 2011, 7:00 AM CDT
In force
63 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.93 ft at Jun 20, 2011, 10:00 PM CDT.

actionminormoderate25303506/1906/2006/2106/2206/23
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WGUS43 KILX 191529
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1029 AM CDT SUN JUN 19 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.SYNOPSIS...EXTENSIVE RAINFALL OVER THE AREA IN THE PAST TWO DAYS HAS RESULTED IN RAPID INCREASES IN THE RIVER STAGE OF THE EMBARRAS RIVER AT LAWRENCEVILLE.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-200529-
/O.NEW.KILX.FL.W.0040.110619T2100Z-110623T1800Z/
/LAWI2.1.ER.110619T2100Z.110621T0000Z.110623T1200Z.NO/
1029 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO THURSDAY AFTERNOON.
* AT  945 AM SUNDAY THE STAGE WAS 28.8 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 32.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.8 SUN 10 AM   31.9   32.2   31.2



$$
5 follow-up statements
252 
WGUS83 KILX 200158
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
858 PM CDT SUN JUN 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-201558-
/O.CON.KILX.FL.W.0040.000000T0000Z-110623T1800Z/
/LAWI2.1.ER.110619T2345Z.110621T0000Z.110623T1200Z.NO/
858 PM CDT SUN JUN 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY AFTERNOON.
* AT  745 PM SUNDAY THE STAGE WAS 30.1 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.1 SUN 8 PM    31.9   32.2   31.2



$$
175 
WGUS83 KILX 201448
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
948 AM CDT MON JUN 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.

.THE LOWER PORTION OF THE EMBARRAS RIVER IS EXPECTED TO CREST ABOUT
A FOOT ABOVE FLOOD STAGE THSI AFTERNOON...THEN SHOULD FALL BACK
BELOW FLOOD STAGE ON TUESDAY MORNING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-210448-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110621T1600Z/
/LAWI2.1.ER.110619T2345Z.110620T1800Z.110621T1000Z.NO/
948 AM CDT MON JUN 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY MORNING.
* AT  845 AM MONDAY THE STAGE WAS 30.8 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 31.0 FEET BY THIS
  AFTERNOON...THEN FALL BELOW FLOOD STAGE EARLY TOMORROW 
  MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.8 MON 9 AM    29.8   28.2   27.7

$$
GEELHART
346 
WGUS83 KILX 210211
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
911 PM CDT MON JUN 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-211611-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110621T2100Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110621T1500Z.NO/
911 PM CDT MON JUN 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY AFTERNOON.
* AT  845 PM MONDAY THE STAGE WAS 31.0 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 MON 9 PM    30.4   26.4   22.6

$$

SHIMON
785 
WGUS83 KILX 211545
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1045 AM CDT TUE JUN 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.

.FLOODING ON THE LOWER END OF THE EMBARRAS RIVER IS EXPECTED TO
SUBSIDE THIS EVENING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-220545-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110622T0800Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110622T0200Z.NO/
1045 AM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TONIGHT.
* AT  945 AM TUESDAY THE STAGE WAS 30.9 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  THIS EVENING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.9 TUE 10 AM   27.7   23.2   20.8

$$
GEELHART
079 
WGUS83 KILX 220301
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1001 PM CDT TUE JUN 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-221200-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110622T1200Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110622T0600Z.NO/
1001 PM CDT TUE JUN 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING.
* AT  945 PM TUESDAY THE STAGE WAS 30.1 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.1 TUE 10 PM   28.7   23.2   20.8



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:44 AM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 19, 6:44 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT SUN JUN 19 2011

.DISCUSSION...
ISSUED 300 AM CDT SUN JUN 19 2011

SHORT TERM...TODAY THROUGH TUESDAY

MCS CURRENTLY ONGOING OVER CENTRAL/SOUTHERN MISSOURI IS BEGINNING
TO SHOW SIGNS OF EVOLVING INTO A BOWING STRUCTURE AS IT ACCELERATES
EASTWARD ACROSS FAR SOUTHERN ILLINOIS AND WESTERN KENTUCKY OVER
THE NEXT FEW HOURS. BASED ON RADAR/SATELLITE LOOPS...IT APPEARS
BULK OF THE HEAVY RAINFALL WITH THIS SYSTEM WILL REMAIN JUST SOUTH
OF THE KILX CWA EARLY THIS MORNING. AS SUCH...HAVE DECIDED TO
ALLOW THE FLASH FLOOD WATCH FOR OUR SOUTHERN PERIPHERY TO EXPIRE
AT 12Z. WILL HOWEVER CARRY LIKELY POPS ALONG AND SOUTH OF
I-70...AS NORTHERN EDGE OF STORM COMPLEX WILL LIKELY IMPACT THIS
AREA. FURTHER NORTH...WILL ONLY MENTION LOW CHANCE POPS ACROSS THE
REMAINDER OF THE CWA. ONCE THE EARLY MORNING MCS PUSHES FURTHER
EASTWARD INTO THE OHIO RIVER VALLEY...SUBSIDENCE IN ITS WAKE
SHOULD LARGELY SUPPRESS ADDITIONAL CONVECTIVE DEVELOPMENT FOR THE
BALANCE OF THE DAY. HAVE THEREFORE ONLY MENTIONED SLIGHT CHANCE
POPS FOR THE AFTERNOON.

STILL PLENTY OF QUESTIONS CONCERNING POTENTIAL NOCTURNAL CONVECTION
TONIGHT. AS DEEP UPPER TROUGH DIGS OVER THE ROCKIES...WEAK RIDGING
WILL DEVELOP DOWNSTREAM ACROSS THE MIDWEST. THIS WILL HELP SHIFT
THE PERSISTENT FRONTAL BOUNDARY THAT HAS PLAGUED THE REGION FOR
SEVERAL DAYS FURTHER NORTHWARD INTO CENTRAL ILLINOIS. DESPITE
PRESENCE OF FRONT...STRONGEST LOW-LEVEL JET WILL LIKELY BE FOCUSED
FURTHER WEST IN ADVANCE OF THE APPROACHING UPPER TROUGH. AS A
RESULT...DO NOT ANTICIPATE WIDESPREAD STORMS ACROSS THE AREA
TONIGHT. WILL THEREFORE ONLY CARRY CHANCE POPS ACROSS THE
BOARD...AS WEAKER LOW-LEVEL INFLOW INTERACTS WITH BOUNDARY.

WARM FRONT WILL LIFT SLOWLY NORTHWARD ON MONDAY...SO HAVE OPTED TO
MAINTAIN LOW CHANCE POPS ACROSS THE NORTHERN HALF OF THE CWA IN
CLOSER PROXIMITY TO THE BEST FORCING. THINK THIS CHANCE WILL BE
FOCUSED PRIMARILY IN THE MORNING...WITH HOT/DRY CONDITIONS EXPECTED
EVERYWHERE BY AFTERNOON.

AS ROCKIES UPPER TROUGH LIFTS SLOWLY NORTHEASTWARD...IT WILL GRADUALLY
DRAG A COLD FRONT TOWARD CENTRAL ILLINOIS. MODEL CONSENSUS KEEPS
FRONT WELL WEST OF THE AREA THROUGH MONDAY NIGHT...THEN ADVANCES
IT FURTHER EASTWARD ON TUESDAY. VERY UNSTABLE AIRMASS IN ADVANCE
OF THE BOUNDARY CHARACTERIZED BY LIFTED INDEX VALUES OF -8 TO -10C
WILL SUPPORT THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING.

LONG TERM...WEDNESDAY THROUGH SATURDAY

COLD FRONT WILL SLOWLY PUSH THROUGH CENTRAL ILLINOIS ON
WEDNESDAY...HOWEVER PRIMARY MOISTURE/INSTABILITY AXIS WILL BE
LOCATED FURTHER EAST AND SOUTH ACROSS THE OHIO RIVER VALLEY.
MODELS ARE NOT PRODUCING MUCH IN THE WAY OF PRECIP...BUT AM
RELUCTANT TO GO TOTALLY DRY UNTIL FRONT PUSHES THROUGH. HAVE
THEREFORE MAINTAINED LOW CHANCE POPS ACROSS THE E/SE THROUGH
WEDNESDAY. AFTER THAT...SLOW-MOVING UPPER LOW WILL MEANDER ACROSS
THE UPPER MIDWEST/GREAT LAKES...ENSURING COOLER AND DRIER WEATHER
FOR THURSDAY THROUGH SATURDAY.

BARNES
&&

.AVIATION...
ISSUED 644 AM CDT SUN JUN 19 2011

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE AT ALL TAF SITES
NEXT SEVERAL HOURS AS LARGE MCS CONTINUES TO MOVE EAST THIS
MORNING. AFTER THIS MOVES THROUGH...CLOUDS WILL BE VFR WITH
SCATTERED LOWER CLOUDS AND A BKN TO OVC MID LAYER AROUND 12KFT.
THEN CLOUDS WILL SCATTER OUT FOR THE AFTERNOON AND INTO THE
EVENING HOURS. ANOTHER MCS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE INTO THE AREA DURING THE OVERNIGHT HOURS.
TIMING AND LOCATION OF THESE THUNDERSTORMS IS UNKNOWN SO WILL JUST
HAVE VCTS IN ALL TAFS FOR NOW...LET LATER FORECASTS REFINE TIMING.
WINDS WILL BECOME SOUTHWESTERLY BEHIND THE MCS THIS MORNING...BUT
THEN SWITCH BACK TO SOUTH FOR THIS AFTERNOON AND THEN SOUTHEAST
AHEAD OF THE NEXT MCS OVERNIGHT.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ049>052-061-
066-067-071>073.

&&
Hazardous weather outlook, Jun 19, 6:03 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
603 AM CDT SUN JUN 19 2011

ILZ029-031-036-037-040-041-047-201100-
CASS-FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD-
603 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND
DOWN STREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ049-050-201100-
MORGAN-SCOTT-
603 AM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND
DOWN STREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ051-052-061-066-067-071>073-201100-
CHRISTIAN-CLAY-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-SANGAMON-SHELBY-
603 AM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ027-028-030-038-042>046-048-053>057-062-063-068-201100-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-STARK-
VERMILION-
603 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

AUTEN

In the hours before

Local storm report, Jun 19, 9:14 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/19/2011  M2.70 INCH       CLAY               IL   MESONET

            RAINFALL PAST 24 HOURS.

&&

JRP
Local storm report, Jun 19, 9:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      OXVILLE                 39.70N 90.57W
06/19/2011                   SCOTT              IL   LAW ENFORCEMENT

            LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
            EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
            EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
            HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
            AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.

&&

GEELHART
Local storm report, Jun 19, 9:40 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
940 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLOOD            FLORA                   38.67N 88.48W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            4-5 INCHES OF WATER ON ROADS IN TOWN.

0500 AM     TSTM WND DMG     2 E FLORA               38.67N 88.44W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
            INTERSECTION.

&&

JRP
Local storm report, Jun 19, 9:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 19, 10:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       5 N EFFINGHAM           39.19N 88.55W
06/19/2011  M2.67 INCH       EFFINGHAM          IL   COCORAHS

&&

JRP
Local storm report, Jun 19, 10:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M1.86 INCH       EFFINGHAM          IL   AWOS

            TOTAL IN 40 MINUTES

0436 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M1.33 INCH       EFFINGHAM          IL   MESONET

            RAINFALL TOTAL IN THE PAST 30 MINUTES.

0500 AM     TSTM WND DMG     2 E FLORA               38.67N 88.44W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
            INTERSECTION.

0600 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

0600 AM     FLOOD            FLORA                   38.67N 88.48W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            4-5 INCHES OF WATER ON ROADS IN TOWN.

0630 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/19/2011  M2.08 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       5 N EFFINGHAM           39.19N 88.55W
06/19/2011  M2.67 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/19/2011  M2.08 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M2.57 INCH       EFFINGHAM          IL   AWOS

            TOTAL SINCE 4 AM

0700 AM     HEAVY RAIN       4 W EFFINGHAM           39.12N 88.62W
06/19/2011  M1.86 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL. 2-DAY TOTAL 3.80

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     FLASH FLOOD      OXVILLE                 39.70N 90.57W
06/19/2011                   SCOTT              IL   LAW ENFORCEMENT

            LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
            EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
            EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
            HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
            AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.

0800 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
06/19/2011  M1.50 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL. 2-DAY TOTAL 3.24

0904 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/19/2011  M2.70 INCH       CLAY               IL   MESONET

            RAINFALL PAST 24 HOURS.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:25 PM CDTFlash Flood WarningILXSangamon12 hr
Jun 18, 10:33 PM CDTAreal Flood WarningILXMorgan, Sangamon6 hr
Jun 19, 1:09 AM CDTSpecial Weather StatementILXMorgan, Scott66 min
Jun 19, 4:34 AM CDTFlash Flood WarningILXEffingham, Shelby9 hr
Jun 19, 4:35 AM CDTAreal Flood WarningILXMorgan, Sangamon14 hr
Jun 19, 5:24 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence36 min
Jun 19, 7:16 AM CDTFlash Flood WarningILXSangamon7 hr
Jun 19, 9:16 AM CDTFlash Flood WarningILXScott12 hr
Jun 19, 9:53 AM CDTAreal Flood AdvisoryILXCass, Morgan6 hr
Jun 19, 2:29 PM CDTFlash Flood WatchILXSangamon15 hr
Jun 19, 6:34 PM CDTAreal Flood WarningILXMorgan12 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.